MathSciNet Relay Station
MathSciNet bibliographic data
MR799250 58F11 (26A18 58F08)
Benedicks, Michael; Carleson, Lennart On iterations of $1-ax\sp 2$ on $(-1,1)$. Ann. of Math. (2) 122 (1985), no. 1, 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement